Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Path Integrals for Continuous-Time Markov Chains

P. K. Pollett and V. T. Stefanov
Journal of Applied Probability
Vol. 39, No. 4 (Dec., 2002), pp. 901-904
Stable URL: http://www.jstor.org/stable/3216013
Page Count: 4
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Path Integrals for Continuous-Time Markov Chains
Preview not available

Abstract

This note presents a method of evaluating the distribution of a path integral for Markov chains on a countable state space.

Page Thumbnails

  • Thumbnail: Page 
901
    901
  • Thumbnail: Page 
902
    902
  • Thumbnail: Page 
903
    903
  • Thumbnail: Page 
904
    904